What can I expect My doctor prescribed me Lexapro months ago after having a terrible fire followed by a terrible car accident which sent me into a whirlwind of PTSD anxiety manic depression and just five days ago I started taking 10 mg tablets at night because they make me drowsy in the day . Today I decided to try taking 5 mg at night and 5 mg tomorrow morning has anybody found this to be more helpful and not feel as groggy? How long before I start to feel better againlooking back now I realize that I have been walking around untreated for a very long time and struggling with my Zaidi's on my own now I've decided that I can no longer do this and I need the medication in order to function I'm too afraid to drive I'm afraid to leave my house I'm afraid of everything
I can relate to being afraid of everything. PTSD can cause you to feel like that. It can take 4-8 weeks for the Lexapro to get to a therapeutic dose. You can only try taking it at night to see if it helps you from being groggy.
If you can, therapy may help. If you can find a therapist that does EMDR that will help your PTSD. From what I read from others that are bi-polar, taking an antidepressant without a mood stabilizer can cause issues.
Hopefully you are seeing a psychiatrist??
Hope you start to feel better soon.
I too can relate to that feeling afraid all the time thing. It's weird, I had not thought of it like that, but it is this kind of fear of little things I can't control. I have been on he Lexapro about a month, and at first I was drowsey, but I do take my 10mg at night instead of mornings, and I am basically fine when I wake up. My panic attacks start at night, and since taking the drug I have not had an attack. I have suffered for many years with occasional bad panic attacks. Between attacks I was fine, and so I had a difficult time recalling my attacks to my GP, and I thought that if I was living a healthy lifestyle, the attacks would go away. They did not,they got worse. I finally got to a point where I was really scared.
Hello, have you tried Pristiq for this A&D? and have you tried Mitripazine for sleeping?
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Nov 2016 • 6 answers
Updated 31 Jul 2014 • 10 answers
Updated 16 Apr 2017 • 1 answer
Updated 17 May 2017 • 1 answer
Updated 9 Nov 2017 • 2 answers